# SDR DHL2005749027

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH IDENTIFICATION OF EXISTING STRINGER SPLICE REPAIR AT STA 600 STR 28L.  EXISTING REPAIR FOUND TO BE NON COMPLIANT IAW 727 SRM 53-10-3 FIG 1 TABLE I.   REMOVED EXISTING REPAIR IAW 727 SRM 51-30-2 FABBED AND INSTALLED NEW STR SECTIONS 2EA FROM BAC1498-141 PO 427415 DIM 19"EA AND 3 EA SPLICE SECTIONS FROM BAC1498-132 PO5400126 DIM 13" EA IAW B727 SRM 53-10-3 FIG 1.
